MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW THORACENTESIS KIT; CATHETER AND TIP SUCTION

ARROW INTERNATIONAL LLC ARROW THORACENTESIS KIT; CATHETER AND TIP SUCTION
Catalog Number AK-01000
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/24/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported "their issue was with the catheter threading off the needle.They insert the needle into the patient, and then when attempting to thread the catheter off, the catheter 'bunches up' and is unable to pass into the body." another catheter was used.No patient harm or injury.The patient's current condition is reported as "fine".
 
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4).Udi number unavailable as complainant did not report a lot number.Complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed based on a potential lot number from sales history, and no relevant findings were identified.Without the device to evaluate, the complaint could not be confirmed, and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.

Brand Name
ARROW THORACENTESIS KIT
Common Device Name
CATHETER AND TIP SUCTION
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
sachin sony
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key19345715
Report Number9680794-2024-00535
Device Sequence Number11414952
Product Code JOL
UDI-Device Identifier30801902120121
UDI-Public30801902120121
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K870572
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 04/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberAK-01000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/24/2024
Supplement Date Received by Manufacturer06/10/2024
Initial Report FDA Received Date05/17/2024
Supplement Report FDA Received Date06/17/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NONE REPORTED; NONE REPORTED
Patient SexUnknown